# SDR A6WA201140658

- Difficulty date: June 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG LOWER CORE COWL HAS 3 CHAFE MARKS THRU SKIN CUT OUT DAMAGE SECTION IAW REO 601R-71-12-4059 AND APPLY EA934NO ADHESIVE TO AREA.
